Luczak, Malwina J and McDiarmid, Colin (2005) On the power of two choices: balls and bins in continuous time. Annals of Applied Probability, 15 (3). pp. 1733-1764. ISSN 1050-5164
Full text not available from this repository.
Identification Number: 10.1214/105051605000000205
| Item Type: | Article |
|---|---|
| Official URL: | http://www.imstat.org/aap/ |
| Additional Information: | © 2005 Institute of Mathematical Statistics |
| Divisions: | Mathematics |
| Subjects: | Q Science > QA Mathematics |
| Date Deposited: | 10 Sep 2008 10:30 |
| Last Modified: | 15 Nov 2025 04:05 |
| URI: | http://eprints.lse.ac.uk/id/eprint/15851 |
Actions (login required)
![]() |
View Item |
